# SDR ASOA2012092702311

- Difficulty date: September 25, 2012
- Submitted: September 27, 2012
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 24,337 hours, 22,106 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FRAME STRUCTURE IS CRACKED AFT OF PRESSURE VENT FLAP ASSY.   REMOVED CRACKED ANGLE IAW SRM 51-42-06.  INSTALLED NEW SERVICEABLE ANGLE IAW SRM 51-42-06.  SDR CLOSED.
